# SDR UALA2012051002689

- Difficulty date: May 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 34,716 hours, 15,253 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING EMERGENCY LIGHTING AFT LT BAT FAULTED.  REPLACED POWER SUPPLY AND BATTERY PACK.
